# SDR AALA201709279011

- Difficulty date: September 25, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 56,277 hours, 21,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW FOUND THE L4 DOOR EMERGENCY EXIT LIGHT LENS MISSING DURING PREFLIGHT.  THE LENS WAS REPLACED IAW AMM.
